RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 244, Number 5, Pages 1081–1084 (Mi dan42316)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The strong solution of the chain of Bogoljubov equations in one-dimensional classical statistical mechanics

Yu. M. Sukhov

Institute for Information Transmission Problems, AS USSR, Moscow

Full text: PDF file (450 kB)

Bibliographic databases:
UDC: 517Ю5
Presented: Н. Н. Боголюбов
Received: 19.09.1978

Citation: Yu. M. Sukhov, “The strong solution of the chain of Bogoljubov equations in one-dimensional classical statistical mechanics”, Dokl. Akad. Nauk SSSR, 244:5 (1979), 1081–1084

Citation in format AMSBIB
\Bibitem{Suk79}
\by Yu.~M.~Sukhov
\paper The strong solution of the chain of Bogoljubov equations in one-dimensional classical statistical mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 244
\issue 5
\pages 1081--1084
\mathnet{http://mi.mathnet.ru/dan42316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0522049}
\zmath{https://zbmath.org/?q=an:0422.45007}


Linking options:
  • http://mi.mathnet.ru/eng/dan42316
  • http://mi.mathnet.ru/eng/dan/v244/i5/p1081

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Malyshev, “Mathematical description of the evolution of an infinite classical system”, Theoret. and Math. Phys., 44:1 (1980), 603–611  mathnet  crossref  mathscinet  isi
    2. V. P. Belavkin, V. P. Maslov, S. È. Tariverdiev, “Asymptotic dynamics of a system of a large number of particles described by the Kolmogorov–Feller equations”, Theoret. and Math. Phys., 49 (1981), 1043–1049  mathnet  crossref  mathscinet  isi
    3. A. K. Vidybida, “Hierarchy of BBGKY equations for one-dimensional systems of particles with hard core”, Theoret. and Math. Phys., 48:2 (1981), 721–729  mathnet  crossref  mathscinet  isi
    4. D. Ya. Petrina, V. I. Gerasimenko, “A mathematical description of the evolution of the state of infinite systems of classical statistical mechanics”, Russian Math. Surveys, 38:5 (1983), 1–61  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:31
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020